MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® UltraTouch¿ Push Button Blood Collection Set; Set, administration, intravascular

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® UltraTouch¿ Push Button Blood Collection Set; Set, administration, intravascular
Catalog Number 367364
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Report 7 of 8.It was reported while using bd vacutainer® ultratouch¿ push button blood collection set, blood leaked from a crack in the hub of one (1) device.A new device was selected and the patient sample was recollected.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9: device available for evaluation: yes h.3: device eval by manufacturer? yes d.9: returned to manufacturer on: 28-sep-2026.Investigation summary: bd received 150 samples for investigation.Out of these, 20 samples were randomly selected and visually inspected; none of the samples indicated a split female luer adapter.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.While bd was unable to confirm this complaint for the indicated failure mode damaged, bd has initiated further root cause investigation relating to the issue of damaged/broken female luer through corrective and preventive actions.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD Vacutainer® UltraTouch¿ Push Button Blood Collection Set
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50922132
Report Number9617032-2026-01721
Device Sequence Number14904031
Product Code FPA
UDI-Device Identifier30382903673644
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K212724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367364
Device Lot Number6091475
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown